# SDR 2013FA0000706

- Difficulty date: April 17, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: SEJKD
- Make and model: Bell 206B-3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bearing
- Part number: 206040038101
- Part serial: MB4486
- Condition: Misinstalled
- Location: M/R Xmsn
- Part time: 10,819 hours, 1,064 cycles
- Component: Transmission, Bell
- Component part number: 206040002025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION, PN SN ARRIVED TO OUR FACILITY FOR REPAIR DUE TO METAL PARTICLES FOUND IN FREEWHEEL AND ON TRANSMISSION OIL FILTER MAGNETIC PLUG.  DURING OUR INSPECTION, WE FOUND BEARING, PN 206-040-038-101, SN MB4486 INSTALLED INCORRECT.   THE BEARING WAS INSTALLED WITH THRUST FACE OF OUTER RACE POINTING DOWN.  IT SHOULD HAVE BEEN UP.  ACCORDING TO BHT-206B3-CR&O, CHP 63-42, PARA 3F, THE BEARING IS TO BE INSTALLED "WITH THRUST FACE OF OUTER RING IN CONTACT WITH CARRIER ASSY."
